Cartan–Eilenberg homology theory for a generalized class of Lie algebras
Doklady Akademii Nauk, Tome 175 (1967) no. 2, pp. 266-268 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1967_175_2_a1,
     author = {A. Blokh},
     title = {Cartan{\textendash}Eilenberg homology theory for a generalized class of {Lie} algebras},
     journal = {Doklady Akademii Nauk},
     pages = {266--268},
     year = {1967},
     volume = {175},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_2_a1/}
}
TY  - JOUR
AU  - A. Blokh
TI  - Cartan–Eilenberg homology theory for a generalized class of Lie algebras
JO  - Doklady Akademii Nauk
PY  - 1967
SP  - 266
EP  - 268
VL  - 175
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/DAN_1967_175_2_a1/
LA  - ru
ID  - DAN_1967_175_2_a1
ER  - 
%0 Journal Article
%A A. Blokh
%T Cartan–Eilenberg homology theory for a generalized class of Lie algebras
%J Doklady Akademii Nauk
%D 1967
%P 266-268
%V 175
%N 2
%U http://geodesic.mathdoc.fr/item/DAN_1967_175_2_a1/
%G ru
%F DAN_1967_175_2_a1
A. Blokh. Cartan–Eilenberg homology theory for a generalized class of Lie algebras. Doklady Akademii Nauk, Tome 175 (1967) no. 2, pp. 266-268. http://geodesic.mathdoc.fr/item/DAN_1967_175_2_a1/